×

Found 2 Documents (Results 1–2)

100
MathJax

Structural stability of simplest dynamical inequalities. (English. Russian original) Zbl 1167.34021

Proc. Steklov Inst. Math. 256, 80-91 (2007); translation from Tr. Mat. Inst. Steklova 256, 89-101 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Spaces of functions of mixed smoothness from the decomposition point of view. (English. Russian original) Zbl 0707.46025

Proc. Steklov Inst. Math. 187, 163-184 (1990); translation from Tr. Mat. Inst. Steklova 187, 143-161 (1989).
Reviewer: H.Triebel
MSC:  46E35 46E30
PDF BibTeX XML Cite

Filter Results by …

Volume

Year of Publication

all top 3

Classification